CureZone   Log On   Join
Re: Could all this be the MIRENA ???
 

Clarkia Extra Strong
Clarkia Tincture 2 oz, 4 oz, 8 oz, and 16 oz


More
CoastalNSW36 Views: 1,882
Published: 12 years ago
 
This is a reply to # 1,316,737

Re: Could all this be the MIRENA ???


I cant believe that so many of my questions have been answered in just a few hours!
After suffering for nearly 3 years and a relationship break up because of these side effects. I thought I was going mad until I started reading these posts. I will definately be making that Dr's app on Monday and having it removed.

I have the:
.short temper
.vibrating in my body
.foggy head
.depression
.aches and pains
.lethargy
.anxiety
.panic attack..3 day hospital stay in critical care unit.
.bloating
.cramping
.Many more things to mention.

Maybe these symptoms are not all directly related to the mirena but its strange that they started occuring after it was inserted. It makes me feel better that I know I am not alone.
I have been, for a long time, one of those people who are too busy working and looking after everyone else to take a lot of notice of themselves, its not until they virtually collapse and/or are forced to realise that something is wrong or not so right. It has taken 3 hrs of time here reading everyone elses questions, queries, concerns and stories, to realize 3 years of symptoms. There is so much more that I can say, this is just the tip of the iceberg.
Thank you all for sharing your stories and asking the questions and to those who have made the time to reply. I know its not all in my head.
Meggs
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.391 sec, (1)